Doctor insights on:
Allegra D Vs Zyrtec D
Allegra (fexofenadine) 180 mg: Zyrtec may cause drowsiness. Allegra (fexofenadine) does not cross into the brain and should not cause drowsiness. The "d" component is a decongestant and may cause insomnia, decreased appetite, high blood pressure and in men - urinary difficulties due to prostate issues so I do not prefer the Allegra (fexofenadine)-D products. Visit my website at www. Kleinallergy. Com for more info. ...Read more
Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving ...Read more
I am taking regular allegra (fexofenadine) 24 hours along with flonase and eye drops. Not getting much relief....is it safe to also take zyrtec d or sudafed d?
It is safe to take: sudafed, but not zyrtec and allegra (fexofenadine) together-only 1 or the other. I would try zyrtec, it is stronger than allegra (fexofenadine). No decongestants if you have high blood pressure. No zyrtec D and sudafed together, as they both contain decongestants. Use zyrtec plain. ...Read more
No: Zyrtec (cetirizine) d contains an antihistamine (zyrtec) which helps itching, sneezing and drippy nose and a decongestant (sudafed) which helps stuffiness. Zyrtec (cetirizine) can cause drowsiness in some people. Sudafed can cause stimulation side effects like tremor, nervousness, insomnia, increased pulse rate and increased blood pressure. Zyrtec (cetirizine) d should be used with caution in people with heart disease. ...Read more
Decongestants: Most allergy medicines contain antihistamines, decongestants or a combination of the two. Antihistamines help runny, watery or itchy nose or eyes. Decongestants help congestion and stuffiness. Allegra, claritine and zyrtec are pure antihistamines. Allegra d, Claritin (loratadine) d and zyrtec d contain pseudo Ephedrine (sudafed).). 'd' stands for decongestant. At night it can keep you awake. ...Read more
I accidentally took 2 Allegra-D; 1@ 10pm and 1 @ 6:30am today. Should I worry? Just feeling a little woozy, but otherwise ok.
I am 25, healthy. Took allegra d 24 hours (240mg pseudoephedrine) within 20 hours of my last dose. Is there anything to be concerned about?
No: There should not be any problems.Get a more detailed answer ›
I've been taking Allegra D daily for years & it helps a lot with my allergies. Is long term Pseudophedrine use bad? What about developing a tolerance?
Fortunately this product has been around for many years. It is ALWAYS best to stop a medication if you can. Try Breakfast in Bed. Hot tea, etc BEFORE you get out of bed might prevent allergy symptoms.
Personally I prefer nasal type sprays because their effect is limited to nose only, not to entire body. ...Read more
Yes- what symptom?: Allegra d is a combo of fexofenadine and pseudoephedrine. The 12 hour preparation has 120 mg of sudafed in it, a lot of decongestant, if you are sensitive. This causes the jitters, and may cause the nausea. If your main symptom is congestion, the answer could be no. If itching, sneezing, etc, try plain fexofenadine. Nasal prescription sprays also work and have less side effects because local only. ...Read more
Allegra (fexofenadine) d is a combination of non drowsy antihistamine and pseudo Ephedrine (sudafed). For many people decongestant portion causes jitteriness. Since it is a fixed combination with a slow releasing high dose of pseudoehedrine you have no control over the higher dose. You may try allegra, (fexofenadine) and add sudafed
(30 mgm) separately and tolerate it better. May not cause nausea. ...Read more
Insomnia, jitters: Allegra d contains 2 drugs. Fexofenadine usually has few side effects, but can be drying to the nasal membranes and mouth, and can have side effects, so check further if you have some. The d portion, on the other hand, is sudafed, and it commonly causes jitters, insomnia, fast heart rate, nausea and headache. It can raise the blood pressure and cause arrhythmias. ...Read more
I would recommend that you NOT take these medications together at the same time because doing so will be like taking 5 drugs at the same time. Take the Nyquil Cough before going to bed. If needed, you can take the Zyrtec (cetirizine) D once daily as needed in the morning. Reserve the Nyquil for just before bedtime.
If you have diabetes or high blood pressure, check with your doctor first. ...Read more
Allergy: Yes you can take it every day. There should be no long term effects ...Read more
I accidently took 2 24hr Allegra d how long will it stay in ur body? I been having side effects for over a week.
1-3 days at most: If you are having side effects after one week since taking this dose then there must be another explanation for your symptoms. Try asking another question entering these persistent symptoms or you could see your regular doctor for an explanation. ...Read more
Yes you can, however:
If you are taking the tylenol pm to help you sleep, it might not work in case you are taking the allegra-d 24 hours, but if taking the allegra-d 12 hours in the morning then the tylenol pm would work at night.
good that you asked, always exercise caution with multiple medications ...Read more
Antihistamine differ: They are not. Both are over the counter antihistamines. The similarity ends there. Allegra d contains Pseudoephedrine as a decongestant and fexofenadine as an antihistamine. Fexofenadine is non-drowsy. Benadryl is also an antihistamine called diphenhydramine. It is also the active ingredient in most otc sleeping pills and can be very sedating. ...Read more
Yes, you can: Melatonin should not interact with these other medicines. I suggest starting at 1mg rather than some of the higher dosages that are available, though. Please also tell your doctor you're taking it. ...Read more
Need more info: More information is needed before one can provide the advice on how to minimize the adverse reaction. Specifically what reaction was experienced? How long did it last? And has it happened before? ...Read more
Is allegra-d available OTC without a prescription? I haven't seen it on the shelves in any of the pharmacies. Do I need to ask for it?
Yes: No script needed, just ask the pharmacist. ...Read more
Depends: All 3 of the mentioned new generation antihistamines (zyrtec, allegra, (fexofenadine) clarinex) are effective for treating allergic rhinitis and hives. What's interesting is that each individual person may respond better to one over the other. While every allergist probably has his/her favorite, truth is...They all work. If not happy with one, try a different one! ...Read more
Forever: You can take it indefinitely at the recommended dose. ...Read more
- Talk to a doctor online
- Allegra d vs zyrtec d vs claritin d
- Allegra vs allegra d
- Claritin d vs zyrtec d
- Can i take allegra d and zyrtec together?
- Allegra vs zyrtec for post nasal drip
- Zyrtec and allegra
- Allegra or zyrtec
- Zyrtec and allegra
- Zyrtec vs claritin vs allegra vs singular